English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/22228

Title: Reconstruction of equivalent currents distribution over arbitrary three-dimensional surfaces based on integral equation algorithms
Author(s): Álvarez López, Yuri
Las Heras Andrés, Fernando Luis
Rodríguez Pino, Marcos
Issue date: 2007
Publisher version: http://dx.doi.org/10.1109/TAP.2007.910316
Citation: IEEE Transactions on Antennas and Propagation, 55 (12), p. 3460-3468 (2007); doi:10.1109/TAP.2007.910316
Format extent: p. 3460-3468
URI: http://hdl.handle.net/10651/22228
ISSN: 0018-926X
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias